RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 5, Pages 823–828 (Mi de8760)  

Partial Differential Equations

The asymptotic behavior as $t\to\infty$ of the solution of an initial-boundary value problem in the theory of internal waves

V. N. Maslennikova, I. M. Petunin

Peoples Friendship University of Russia, Moscow

Full text: PDF file (704 kB)

English version:
Differential Equations, 1995, 31:5, 762–767

Bibliographic databases:
UDC: 517.95
Received: 28.03.1994

Citation: V. N. Maslennikova, I. M. Petunin, “The asymptotic behavior as $t\to\infty$ of the solution of an initial-boundary value problem in the theory of internal waves”, Differ. Uravn., 31:5 (1995), 823–828; Differ. Equ., 31:5 (1995), 762–767

Citation in format AMSBIB
\Bibitem{MasPet95}
\by V.~N.~Maslennikova, I.~M.~Petunin
\paper The asymptotic behavior as $t\to\infty$ of the solution of an initial-boundary value problem in the theory of internal waves
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 5
\pages 823--828
\mathnet{http://mi.mathnet.ru/de8760}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1370801}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 5
\pages 762--767


Linking options:
  • http://mi.mathnet.ru/eng/de8760
  • http://mi.mathnet.ru/eng/de/v31/i5/p823

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:62
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019